# SDR C2XA08IA051

- Difficulty date: February 7, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 14,277 hours, 7,652 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 2014AB
- Part serial: 1580
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 14,277 hours, 7,653 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G

## Discrepancy

IAH - FLIGHT 2926, THE CREW REPORTED CABIN DECOMPRESSED AT FL340, CABIN PRESSURE FLUCTUATED BETWEEN 7200' & 14,200' CABIN ALT, OXYGEN MASKS DEPLOYED AUTOMATICALLY.  THE CREW PERFORMED AN EMERGENCY DESCENT AND LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, AND REMOVED AND REPLACED THE CABIN PRESSURE ACQUISITION MODULE (CPAM), OPERATIONALLY CHECKED WITH NO DEFECTS, THE AIRCRAFT WAS TEST FLOWN SATISFACTORILY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
